Volume 27, Issue 1
Boundedness of Parabolic Singular Integrals and Marcinkiewicz Integrals on Triebel-Lizorkin Spaces

Y. M. Niu and S. P. Tao


Anal. Theory Appl., 27 (2011), pp. 59-75.

Preview Full PDF BiBTex 217 429
  • Abstract

In this paper, we obtain the boundedness of the parabolic singular integral operatorT with kernel in $L(\log L)1/gamma (S^n−1)$ on Triebel-Lizorkin spaces. Moreover, we prove theboundedness of a class of Marcinkiewicz integrals $\mu_{\Omega,q}(f)$ from $\|f\|_{{F_{p}^{0,q}}(R^n)}$into $L^p(R^n)$.

  • History

Published online: 2011-01

  • AMS Subject Headings

42B25, 42B35, 47G10

  • Cited by